Follow
Joel Hass
Joel Hass
Professor of Mathematics, University of California, Davis
Verified email at ucdavis.edu - Homepage
Title
Cited by
Cited by
Year
Cálculo una variable
G Thomas, R Finney
México. Prentice Hall. Euler, L.(1731). De summa seriei ex numeris primis …, 1998
399*1998
Least area incompressible surfaces in 3-manifolds
M Freedman, J Hass, P Scott
Inventiones mathematicae 71, 609-642, 1983
2931983
The computational complexity of knot and link problems
J Hass, JC Lagarias, N Pippenger
Journal of the ACM (JACM) 46 (2), 185-211, 1999
2881999
Thomas' calculus
GB Thomas, MD Weir, J Hass, FR Giordano, R Korkmaz
Pearson, 2010
2652010
Thomas' calculus
J Hass, C Heil, MD Weir
Pearson, 2017
254*2017
Shortening curves on surfaces
J Hass, P Scott
Topology 33 (1), 25-43, 1994
1341994
Intersections of curves on surfaces
J Hass, P Scott
Israel Journal of mathematics 51, 90-120, 1985
1281985
The number of Reidemeister moves needed for unknotting
J Hass, J Lagarias
Journal of the American Mathematical Society 14 (2), 399-428, 2001
1212001
The computational complexity of knot genus and spanning area
I Agol, J Hass, W Thurston
Transactions of the American Mathematical Society 358 (9), 3821-3850, 2006
1202006
The existence of least area surfaces in 3-manifolds
J Hass, P Scott
Transactions of the American Mathematical Society 310 (1), 87-114, 1988
1001988
Thomas' Calculus
MD Weir, J Hass
Addison-Wesley, 2010
982010
Closed geodesics on surfaces
M Freedman, J Hass, P Scott
Bull. London Math. Soc 14 (5), 385-391, 1982
961982
The double bubble conjecture
J Hass, M Hutchings, R Schlafly
Electronic Research Announcements of the American Mathematical Society 1 (3 …, 1995
931995
Double bubbles minimize
J Hass, R Schlafly
Annals of Mathematics, 459-515, 2000
822000
Thomas kalkülüs
GB Thomas, MD Weir, JR Hass, M Bayram
Pearson, 2014
742014
Thomas' calculus
GB Thomas, RL Finney, MD Weir
Addison Wesley Longman, 2002
732002
University Calculus: Early Transcendentals, Multivariable
JR Hass, MD Weir, GB Thomas Jr
Pearson Higher Ed, 2011
64*2011
Immersions of surfaces in 3-manifolds
J Hass, J Hughies
Topology 24 (1), 97-112, 1985
581985
Linear perturbation methods for topologically consistent representations of free-form surface intersections
X Song, TW Sederberg, J Zheng, RT Farouki, J Hass
Computer Aided Geometric Design 21 (3), 303-319, 2004
462004
Invariants of random knots and links
C Even-Zohar, J Hass, N Linial, T Nowik
Discrete & Computational Geometry 56, 274-314, 2016
452016
The system can't perform the operation now. Try again later.
Articles 1–20